By Tolsa X.

Show description

Read or Download BMO, H1, and Calderon-Zygmund operators for non doubling measures PDF

Similar mathematics books

Meeting the Needs of Your Most Able Pupils in Maths (The Gifted and Talented Series)

Assembly the desires of Your so much capable students: arithmetic presents particular information on: recognising excessive skill and power making plans, differentiation, extension and enrichment in Mathematicss instructor wondering talents help for extra capable scholars with special academic needs (dyslexia, ADHD, sensory impairment) homework recording and evaluation past the school room: visits, competitions, summer time colleges, masterclasses, hyperlinks with universities, companies and different organizations.

Additional resources for BMO, H1, and Calderon-Zygmund operators for non doubling measures

Example text

2) Lp (µ) ≤C M f Lp (µ) (assuming f dµ = 0 if µ < ∞). 2) are satisfied too if µ is non doubling (choosing an appropiate grid of cubes). However, the above definition of the sharp operator is not useful for our purposes because we do not have the equivalence f ∈ RBMO(µ) ⇐⇒ M f ∈ L∞ (µ). 3) Now we want to introduce another sharp maximal operator suitable for our space RBMO(µ) enjoying properties similar to the ones of the classical sharp operator. 4) M f (x) = sup 1 3 Q x µ( 2 Q) Q |mQ f − mR f | .

8. M. S. Melnikov, J. Verdera. A geometric proof of the L2 boundedness of the Cauchy integral on Lipschitz graphs. Int. Math. Res. Not. 7 (1995), 325–331 9. P. Morse. Perfect blankets. Trans. Amer. Math. Soc. 6 (1947), 418–442 10. F. Nazarov, S. Treil, A. Volberg. Cauchy integral and Calder´on-Zygmund operators on nonhomogeneous spaces. Int. Math. Res. Not. 15 (1997), 703–726 11. F. Nazarov, S. Treil, A. Volberg. Weak type estimates and Cotlar inequalities for Calder´onZygmund operators in nonhomogeneous spaces.

Another was given later in [18]. The proof of the present paper follows the lines of the proof found by Melnikov and Verdera for the L2 boundedness of the Cauchy integral in the (doubling) case where µ is the arc length on a Lipschitz graph [8]. 5), the assumption was Q |Cε χQ |2 dµ ≤ C µ(Q) for any square Q ⊂ C. 5). 3. 4. The Cauchy integral operator is bounded on L2 (µ) if and only if Cε (1) ∈ BMO ρ (µ) (uniformly on ε > 0), for some ρ > 1. Proof. Suppose that Cε 1 ∈ BMO ρ (µ). Let us see that this implies Cε 1 ∈ RBMO(µ).

Download PDF sample

Rated 4.88 of 5 – based on 49 votes